# SDR SWAA2019073035412

- Difficulty date: July 22, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 48,447 hours, 28,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY VERTICAL WEB CORRODED BETWEEN BS. 795 TO BS. 846, RBL 21, UNDER UPPER FLANGE AT NUTPLATE LOCATIONS. R&R WEB PER SRM & DWG.
